# SDR CALA0400674

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 10,459 hours, 2,982 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 00001
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY BURNING SMELL IN AFT CABIN AREA.  STARTED QRH FOR AIR CONDITIONING/ SMOKE FUMES.  SMELL DISSIPATED.  REPLACED RT RECIRCULATION FAN PER AMM 21-25-02.
